By Topic

Stability and l2-gain analysis for a class of discrete-time non-linear Markovian jump systems with actuator saturation and incomplete knowledge of transition probabilities

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Song, G. ; Sch. of Autom., Nanjing Univ. of Sci. & Technol., Nanjing, China ; Zhang, Y. ; Xu, S.

This study deals with the control problems of a class of discrete-time non-linear Markovian jump systems subject to saturating actuators and incomplete knowledge of transition probabilities. Modal non-linearities satisfying sector conditions are taken into consideration. Sufficient conditions that guarantee the closed-loop system to be locally stochastically stable are given. The linear matrix inequality (LMI) approach is used to analyse the closed-loop plant stability and l2-gain. Conditions in terms of LMIs are provided for obtaining an l2-gain as small as possible. A simulation example is given to illustrate the effectiveness of the proposed method.

Published in:

Control Theory & Applications, IET  (Volume:6 ,  Issue: 17 )